# SDR HALA2011080600350

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 35,839 hours, 6,763 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 06F787
- Condition: Failed
- Location: Right
- Part time: 32,345 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT FMC COMPUTER FAILED.  R & R RT FMC COMPUTER, IAW MM 34-61-01.  BITE TEST PASS.  OK FOR SERVICE.
